MAUDE Adverse Event Report: OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. DIREX¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During procedure direx sheath was leaking out of the flush tubing at the site of handle.There was no patient complication reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.One direx 8.5f steerable introducer sheath was received back from the customer without the dilator.There were no other accessories.Blood was found on and inside the sheath.According to the event description summary, fluid was noted to be leaking out of the flush tubing at the site of the handle.A visual inspection of the handle showed no signs of breakage or damage to the sideport tubing to hub junction.The handle was removed to get a better look at the sideport tubing to hub junction and it looked normal with no damage.The sheath was manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath did not exhibit leakage when tested using this method.The sheath was then tested using the iso 11070 for liquid leakage test method.The device was occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no leakage was observed from the hemostatic valve.The sheath was further pressurized beyond 300kpa and no leakage was observed from the stopcock, sideport tubing or through the handle.Returned device analysis revealed the handle of the sheath was intact and showed no signs of breakage, damage or leakage.The sheath did not leak when tested manually.The sheath also met the iso leakage test method requirement.It is unknown if the device used in conjunction with the sheath was compatible with the sheath.No manufacturing rejects or anomalies of this type were recorded in the device history record.The steerable guiding sheath passed all in-process and qa final inspections before shipping to the customer including visual, mechanical, dimensional and leak testing.No manufacturing defects were found.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection: the leak test is performed according to procedure (b)(6) based on available leak tester.The leak test is performed by manufacturing personnel 100% and is observed by quality assurance personnel at an aql level.Per ifu: wet the dilator shaft with sterile saline solution prior to insertion through the hemostatic valve.Place dilator inside the sheath and lock both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Corrections are not required because the investigation did not conclude that the product or process did not meet specification at the time of shipment.The investigation concluded that the product met specification at the time of shipment.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DIREX¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key16491772
Report Number1035166-2023-00035
Device Sequence Number6919244
Product Code DYB
UDI-Device Identifier08714729858928
UDI-Public08714729858928
Combination Product (Y/N)N
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberM004DS200
Device Catalogue NumberM004DS200
Device Lot NumberPQOC14248
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown